# SDR SIMA1301

- Difficulty date: May 9, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 434
- Aircraft time: 11,810 hours, 11,930 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 10300311
- Part serial: 1187
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

NAS - FLT 5352 - NR 1 DC GENERATOR FAULTED ON TAKEOFF.  REPLACED GCU IAW ATR MM 24-00-00.  OPS CHECKED GOOD.  (X)
